# SDR FDEA201907031476

- Difficulty date: July 3, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 34,587 hours, 18,547 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PDIS  656     27-50  1775     03JUL19  YOW  OPEN  U  LOGPAGES:2691848  ON 6 MILE FINAL SELECTED FLAPS 20 FOR A FLAP 20  LANDING; GOT ECAM FLAP SYS 1 FAULT WITH SINGLE LITE  ON OVHD PANEL (FLAP SYS 1 FAULT).  FLAPS INDICATED AT FLAP 20, CYCLED FLAPS WITH  NO CHANGE. INCREASED SPEED BY 10KTS, DECLARED  EMERGENCY AND LANDED. FLAPS RETRACTED NORMALLY ON  AFTER LANDING XLIST, BUT "FLAP SYS 1 FAULT" STILL  ILUMINATED. FACT 03JUL19 16:18 YOW AFTER ARRIVAL, NO FAULTS ON OVERHEAD FLAP PANEL. INTERROGATED #1 SFCC & FOUND FIVE FAULT BALLS ON RT SIDE OF #1 SFCC. RESET #1 SFCC IAW AMM 27-51-00 PB501. RAN FLAPS WITH PTU'S WITH NO FAULTS IAW AMM 27-51-00-05. RAN BOTH ENGINES IAW JRH CHAPTER 5 AND OPERATED FLAPS NUMEROUS (15) TIMES WITH NO FAULTS IAW AMM 27-51-00-05. CHECKED #1 SFCC FOR FAULTS AFTER ENGINE RUNS. NO FAULTS SHOWING. NO 90 DAY HISTORY. FOR PRECAUTION ORDERED SFCC. WILL PLACE IN TSP AS DISSCUSSED WITH MOCC. #1 SLAT/FLAP SYSTEM OPS CHK SERVICABLE.
